# SDR VNAA202209229995

- Difficulty date: September 4, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N542EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10321
- Aircraft time: 27,711 hours, 19,595 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strip
- Part number: CC670390524S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON METALIC STRIP (1EA) AT FORWARD UNDERWING FAIRNG 193AB.
